# SDR 2007UALA03056

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 48,976 hours, 17,005 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT RETRACT OR EXTEND.   INSPECTED FLAP AND LEADING EDGE FOR DAMAGE AND NO DEFECTS NOTED.  OPERATIONAL CHECK WAS GOOD.   REPLACED NR 1 FLAP SLAT ELECTRONIC UNIT.
